# SDR 2005FA0001478

- Difficulty date: October 10, 2005
- Submitted: November 2, 2005
- Operation: General aviation
- Aircraft: N2871T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250178
- Engine: Lyc IO360A1A
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 67040012
- Condition: Unserviceable
- Location: Mlg
- Part time: 5,966 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG PIVOT CASTING (FWD TRUNNION FITTING ASSY) ATTACH HARDWARE CONTINUALLY COMES LOOSE ALLOWING CHAFFING BETWEEN CASTING, WING SPAR, ENLARGING ATTACH BOLT HOLES IN CASTING AND SPAR.  AFFECTED LT CASTING HAD BEEN PREVIOUSLY REMOVED, INSPECTED AND INSTALLED IAW MM FOR THIS REASON ONLY 100 HRS PRIOR TO THIS REOCCURENCE.  CONDITION HAD BEEN NOTED ON RT CASTING AT SAME INSPECTION HAD BEEN CORRECTED BY REPLACING CASTING WITH NEW, REAMING ATTACH HOLES IN CASTING, SPAR (UTILIZING APPROVED DATA) TO ACCEPT  BOLTS.  NUTPLATES ON THE FWD SIDE OF WING SPAR, NOT ADEQUATE TO ACCEPT STRESSES IMPOSED ON THEM, LEADING FACTOR IN CONTINUAL LOOSENING OF FWD PIVOT CASTING ATTACH HARDWARE.
